# SDR 2025FA0000006

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: General aviation
- Aircraft: N415HD
- Make and model: Raythn 390
- Aircraft serial: RB86
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN RETRACTING THE LANDING GEAR THE GEAR UNSAFE LIGHT DID NOT EXTINGUISH AND THERE WAS A DISTINCT SOUND OF RUSHING AIR UNDER THE AIRCRAFT. MAIN LANDING GEAR DOORS DID NOT RETRACT.
